# SDR SWIA201333777

- Difficulty date: June 23, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 39,206 hours, 56,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Connector
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHTS ROWS 2 & 3A DO NOT ILLUMINATE.  FLT#5395 REPLACED BROKEN CONNECTOR PIN ON FORWARD FLOOR STRIP CONNECTOR.
